Congruence properties of coefficients of certain algebraic power series
Compositio Mathematica, Tome 68 (1988) no. 1, p. 41-57
@article{CM_1988__68_1_41_0,
     author = {Coster, Matthijs},
     title = {Congruence properties of coefficients of certain algebraic power series},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {1},
     year = {1988},
     pages = {41-57},
     zbl = {0661.10019},
     mrnumber = {962504},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__68_1_41_0}
}
Coster, Matthijs. Congruence properties of coefficients of certain algebraic power series. Compositio Mathematica, Tome 68 (1988) no. 1, pp. 41-57. http://www.numdam.org/item/CM_1988__68_1_41_0/

1 G. Christol, T. Kamae, M. Mendès-France and G. Rauzy: Suites algébriques, automates et substitutions. Bull. Soc. Math. France 108 (1980) 401-419. | Numdam | MR 614317 | Zbl 0472.10035

2 J. Denef and L. Lipshitz: Algebraic power series and diagonals. J. Number Theory 26 (1987) 46-67. | MR 883533 | Zbl 0609.12020

3 M. Mendès-France and A.J. Van Der Poorten: Automata and the arithmetic of formal power series. Publ. Math. Orsay, 86-1, Univ. Paris XI, Orsay (1986). | MR 864257 | Zbl 0583.12021

4 S. Chowla, J. Cowles and M. Cowles: Congruence properties of Apéry numbers, J. Number Theory 12 (1980) 188-190. | MR 578810 | Zbl 0428.10008

5 I. Gessel: Some congruences for Apéry numbers. J. Number Theory 14 (1982) 362-368. | MR 660381 | Zbl 0482.10003